# SDR DALA2015032302336

- Difficulty date: March 16, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,414 hours, 13,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT AT BL 0 BETWEEN STA 1661AND 1681 HAS CORROSION. R & R, 1EA,  BOX BEAM INTERCOSTAL AT MAIN CABIN  STA 1661TO 1681 BL0 IAW SRM 51-40-02, PG 2 AND SRM 51-40-02, PARA 4E, SRM 51-40-05, PG3.
